MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported device will not be returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the cable insert pin was found damaged and that a small spark occurs when it is plugged in.No additional information available.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; g4; h2; h6.A field service engineer (fse) was onsite for corrective maintenance and observed one of the umbilical cables power prongs damaged.During fse intervention the cord (single connector) was successfully replaced and fse completed the rks applicative test and final check test all passed.The unit was ready was clinical use.Review of the dhr/servicing history identified no deviations or anomalies related to the reported event.A definitive root cause cannot be determined at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22091111
Report Number0009617840-2025-00016
Device Sequence Number6935754
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)231212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number20-8020-100-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown